# SDR UALA2013042202782

- Difficulty date: April 21, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 47,640 hours, 12,111 cycles
- Engine: Pwa PW4052
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Leaking
- Location: Rudder Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID STREAMING DOWN APU COMPARTMENT, LEAK IS COMING FROM RUDDER AREA, SUSPECT PCU OR BROKE LINE.  INSPECTED AREA FOUND NO LEAKS.
